MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2024-260134

Медицинская библиотека · BMJ case reports · 2024

Ranolazine toxicity precipitating seizure in the elderly.

Tracy Evan Paul, Furtado Wilfred, Stanton James, Kingery Justin

СтатьяКлинический случайПеревод в очереди

Аннотация

An 80+ year old woman with stage III chronic kidney disease presented after having an episode of sudden stiffening, shaking and confusion. This was the third such episode that the patient had in the past 4 weeks, and the patient has never had such an episo de previously. Of note, she was prescribed ranolazine for chronic angina 6 weeks prior. She initially started taking 500 mg two times per day which was subsequently increased to 1000 two times per day. Laboratory work up revealed an elevated creatinine of 2.42 compared with baseline of 1.9. Imaging studies revealed no acute findings suggestive of stroke. Electroencephalogram demonstrated seizure activity, and lacosamide 100 mg two times per day was prescribed. During her hospital stay, ranolazine was discontinued and the patient gradually returned to her mental baseline. This case demonstrates ranolazine toxicity that manifests as new-onset epilepsy which is more likely to occur in the elderly and patients with renal dysfunction.

Для цитирования: Tracy Evan Paul, Furtado Wilfred, Stanton James, Kingery Justin. Ranolazine toxicity precipitating seizure in the elderly.. BMJ case reports. 2024. DOI: 10.1136/bcr-2024-260134.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.